Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking alcenolol for hypertension. Vision problems. Due to the medication?

My daughter is taking a blood pressure medication for migraines called Alcenlol. Her dr. ask her if her eyesight had gotten any worse. She has terrible eyes. So we are concerned about side effects concerning her eyes. She is taking the lowest dose possible and then halfing that. thank you for answering my question? Barbara
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
I can understand your concern about your daughter,if I am right she is taking ?Atenolol which is drug for blood pressure and also may be useful in migraine.Please check once more what drug she is taking.
Visual disturbances are reported but are not common side effect of this drug,
If she is having visual disturbance and any irritation in eyes this could be due to possibly this drug so please visit your Physician and he/she can taper the dose and if required some other alternative may be used may be from other group.
Please take care of her
Good luck.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor